Drug-induced rash on ear

Drug-induced rash on ear

M320/0500 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 2.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug-induced rash (red peeling areas) on an 84 year old man's ear. The patient was taking the drug cetuximab for treatment of colon cancer. Drug-induced reactions are usually treated by anti-histamines and avoidance of the cause.

Release details: Model release available. Property release not required.

Keywords: 80s, 84, abnormal, adult, adverse, allergic, allergy, caucasian, close-up, colon cancer, condition, dermal, dermatological, dermatology, detail, disease, disorder, drug reaction, drug-induced, ear, eighties, eighty-four, elderly, face, head, healthcare, human, human body, inflammation, male, man, medical, medicine, old, oncology, patient, people, person, rash, response, side effect, side-effect, skin, treating, treatment, unhealthy, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.